Algebraic unsolvability of the problem of lyapunov stability and the problem of topological classification of singular points of an analytic system of differential equations
Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 3, pp. 1-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1970_4_3_a0,
author = {V. I. Arnol'd},
title = {Algebraic unsolvability of the problem of lyapunov stability and the problem of topological classification of singular points of an analytic system of differential equations},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--9},
year = {1970},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1970_4_3_a0/}
}
TY - JOUR AU - V. I. Arnol'd TI - Algebraic unsolvability of the problem of lyapunov stability and the problem of topological classification of singular points of an analytic system of differential equations JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1970 SP - 1 EP - 9 VL - 4 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1970_4_3_a0/ LA - ru ID - FAA_1970_4_3_a0 ER -
%0 Journal Article %A V. I. Arnol'd %T Algebraic unsolvability of the problem of lyapunov stability and the problem of topological classification of singular points of an analytic system of differential equations %J Funkcionalʹnyj analiz i ego priloženiâ %D 1970 %P 1-9 %V 4 %N 3 %U http://geodesic.mathdoc.fr/item/FAA_1970_4_3_a0/ %G ru %F FAA_1970_4_3_a0
V. I. Arnol'd. Algebraic unsolvability of the problem of lyapunov stability and the problem of topological classification of singular points of an analytic system of differential equations. Funkcionalʹnyj analiz i ego priloženiâ, Tome 4 (1970) no. 3, pp. 1-9. http://geodesic.mathdoc.fr/item/FAA_1970_4_3_a0/
[1] Arnold V.I., “O lokalnykh zadachakh analiza”, Vestnik MGU, 1970
[2] Arnold V.I., “Zamechaniya ob osobennostyakh konechnoi korazmernosti v kompleksnykh dinamicheskikh sistemakh”, Funkts. analiz, 3:1 (1969), 1–6 | MR
[3] Arnold V.I., “Osobennosti gladkikh otobrazhenii”, UMN, 23:1 (1968), 3–44 | MR
[4] Arnold V.I., “Algebraicheskaya nerazreshimost problemy ustoichivosti po Lyapunovu i problemy topologicheskoi klassifikatsii osobykh tochek analiticheskoi sistemy differentsialnykh uravnenii”, UMN, 25:2 (1970), 265–266 | MR